MathSciNet Relay Station
MathSciNet bibliographic data
MR2215589 (2007c:20027) 20C30 (05A18 05E10 46L54)
Śniady, Piotr Asymptotics of characters of symmetric groups, genus expansion and free probability. Discrete Math. 306 (2006), no. 7, 624–665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement